Mathematical Notes

, Volume 55, Issue 1, pp 30–36 | Cite as

Kolmogorov widths in finite-dimensional spaces with mixed norms

  • A. D. Izaak
Article

Keywords

Mixed Norm Kolmogorov Width 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B.S.Kashin,Widths of some finite-dimensional sets and classes of smooth functions, Izv. Akad. Nauk SSSR. Ser. Mat.41 (1977), no. 2, 334–351.Google Scholar
  2. 2.
    E.M.Galeev,Kolmogorov widths of classes of periodic functions of one and several variables, Izv. Akad. Nauk SSSR. Ser. Mat.54 (1990), no. 2, 418–430.Google Scholar
  3. 3.
    M.Ledoux and M.Talagrand,Probability in Banach Spaces, Springer-Verlag, Berlin, 1991.Google Scholar
  4. 4.
    N.P.Korneîchuk,Extremal Problems of Approximation Theory, Nauka, Moscow, 1976.Google Scholar
  5. 5.
    V.V.Petrov,Sums of Independent Random Variables, Springer, Berlin, 1975.Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • A. D. Izaak
    • 1
  1. 1.Moscow State UniversityUSSR

Personalised recommendations